I have the nexplanon implant and have had it for

Patient : I have the nexplanon implant and have had it for 2 months and i was just wondering i started my frat period 3weeks ago on monday and was wondering is this just a normal side affect or is it serious ?
Doctor :   Hi, Thanks for the query. I understand your concern. While using hormonal contraception like an implant, minimal irregularity in periods can be seen. If you have started the implant during your menstrual period the possibility of pregnancy is less. If the flow is normal like usual periods, you may not need any intervention. Take care.

Related Q&A

Q: Hello, I have a sorelump on the shaft of my penis under the skin. I am sexually active and I have recently slept wi...

Q: I started to feel lightheaded Monday just overall dizzy and not 'myself'. Saw doctor , had normal labs (metabolic pan...

Q: Hi I am a 29 year old female, non smoker non drinker no health issues. I woke up this morning to a swollen lymph node...

Q: Can I use my inhaler tonight , I just took a 20 mg prednisone. Having trouble coughing and can't cough any thing out ...

Q: If dormant can hpv be spread through French kissing and oral sex? I tested positive two years ago but have since tes...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews